MAUDE Adverse Event Report: LIKO AB VIKING XL; LIFT, PATIENT, NON-AC-POWERED

LIKO AB VIKING XL; LIFT, PATIENT, NON-AC-POWERED
Model Number 2040043
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer alleged the lift¿s cable for the control box was damaged and there were bare copper wires showing.There was no allegation of patient or caregiver injury or death reported from this alleged incident.This incident was captured under hillrom complaint ref # (b)(4).
 
Additional Manufacturer Narrative
The hillrom technician inspected the lift and found that the power cable needed replacement.The electrical parts of hillrom lifts are compliant with iec 60601-1 (medical electrical equipment: part 1: general requirements for basic safety and essential performance) which applies to the basic safety and essential performance of medical electric equipment and medical electric systems.Even as hillrom lifts comply to the above mentioned electrical standard, there is still a risk that abnormal wear and tear can damage the cables.Therefore, hillrom states in the periodic inspection manual for liko mobile lifts (3en371001 rev.5) it is stated under section 8: verify that all cables are properly inserted.Re-insert if uncertain.Verify battery charge by inspecting the charger indicator.Check cables and connectors for damage or wear.A product maintenance search was performed on this device resulting in no product maintenance records found for this serial number.In the instruction manual for viking lifts (7en137107 rev.4) states, under inspection and maintenance section: a periodic inspection of the lift should be carried out at least once per year.Periodic inspection, repair and maintenance may be performed only in accordance with the liko service manual by personnel authorized by hillrom and using original liko spare parts.And on page 14, under charging the battery section: if the charger cable (coiled cable) is beginning to stretch, it should be replaced in order to minimize the risk of the cable getting stuck and breaking.If the instructions for use as outlined above are followed, it is very unlikely for an injury to occur due to this issue.The technical customer support specialist provided the account with the appropriate part number.The account will replace the part to resolve.Based on this information, no further action is required.

Brand Name
VIKING XL
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW  975 92
Manufacturer Contact
keighley crosthwaite
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key18875224
Report Number8030916-2024-00013
Device Sequence Number9050169
Product Code FSA
UDI-Device Identifier00887761981850
UDI-Public010088776198185011221214
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2040043
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2024
Initial Report FDA Received Date03/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown